# SDR SWAA2012070505537

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 57,725 hours, 47,695 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 1835
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EN ROUTE AT 37,000FT, F/O AND CAPT SMELLED AN ACRID ODOR IN COCKPIT.  FOUND GASPER FAN TO BE THE CAUSE.  REMOVED AND REPLACED SAME PER MM.
